Local large deviations principle for occupation measures of the stochastic damped nonlinear wave equation - Université de Versailles Saint-Quentin-en-Yvelines Access content directly
Journal Articles Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques Year : 2018

Local large deviations principle for occupation measures of the stochastic damped nonlinear wave equation

Abstract

We consider the damped nonlinear wave (NLW) equation driven by a noise which is white in time and colored in space. Assuming that the noise is non-degenerate in all Fourier modes, we establish a large deviations principle (LDP) for the occupation measures of the trajectories. The lower bound in the LDP is of a local type, which is related to the weakly dissipative nature of the equation and is a novelty in the context of randomly forced PDE’s. The proof is based on an extension of methods developed in (Comm. Pure Appl. Math. 68 (12) (2015) 2108–2143) and (Large deviations and mixing for dissipative PDE’s with unbounded random kicks (2014) Preprint) in the case of kick forced dissipative PDE’s with parabolic regularization property such as, for example, the Navier–Stokes system and the complex Ginzburg–Landau equations. We also show that a high concentration towards the stationary measure is impossible, by proving that the rate function that governs the LDP cannot have the trivial form (i.e., vanish on the stationary measure and be infinite elsewhere).

Dates and versions

hal-02173609 , version 1 (04-07-2019)

Identifiers

Cite

D. Martirosyan, Vahagn Nersesyan. Local large deviations principle for occupation measures of the stochastic damped nonlinear wave equation. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2018, 54 (4), pp.2002-2041. ⟨10.1214/17-AIHP863⟩. ⟨hal-02173609⟩
164 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More